Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

6 yr old continuously itches groin area and bottom, red pimples seen. Used nystatin, hydrocortisone, no help. Solution ?

6 yr old daughter continuously itches her groin area and bottom.....small red pimples on her bottom but nothing really to see on groin. I used nystatin for little more than a week...then used a 1% hydrocortisone cream...that stopped itching for a while but not totally..also, but didnt think I shoud continue using it. any ideas on cause and solution?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Your daughter might be having atopic diathesis.

It may be allergic contact dermatitis or just xeroisis.

Apply mild steroid cream or tacrolimus oint or pimecrolimus cream.

Give her antihistaminics like hydroxyzine HCL tablet 10 mg twice a day for few months.

Give a short course of steroid tab. Like prednesolone in tappering dose.

Tell to avoid soap during bath, she may use dettol liquid in water for bath.

Tell her to be calm and give her psychological reassurance for relief.

You may take her to dermatologist for consultation.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor